# SDR QR9R2025031100002

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9249
- Aircraft time: 4,254 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transducer
- Part number: ZRB26300
- Condition: Faulty
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AT IIDLE (70% N1 + - 2) #2 TRANSMISSION OIL PSI WAS LESS THAN 1.0 BAR. TROUBLESHOOTING REVEALED #2 TRANSMISSION OIL PRESSURE TRANSDUCER BAD. REMOVED AND REPLACED TRANSDUCER IAW AMM 63-41-00, 4-4.
